Journal of Mathematics of Kyoto University

On the uniqueness of solutions of stochastic differential equations II

Shinzo Watanabe and Toshio Yamada

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 11, Number 3 (1971), 553-563.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523620

Digital Object Identifier
doi:10.1215/kjm/1250523620

Mathematical Reviews number (MathSciNet)
MR288876

Zentralblatt MATH identifier
0229.60039

Citation

Watanabe, Shinzo; Yamada, Toshio. On the uniqueness of solutions of stochastic differential equations II. J. Math. Kyoto Univ. 11 (1971), no. 3, 553--563. doi:10.1215/kjm/1250523620. https://projecteuclid.org/euclid.kjm/1250523620


Export citation